Alert archive / New York / Flood Watches in 2007

Flood Watch 2, NWS Buffalo, NY

March 24, 2007Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this flood watch at Mar 24, 2007, 4:00 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It took effect at Mar 26, 2007, 8:00 AM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2007, 4:00 PM EDT (20:00 UTC)
In effect from
Mar 26, 2007, 8:00 AM EDT
Expired
Mar 27, 2007, 4:18 AM EDT
In force
20 hr
Issued by
NWS Buffalo, NY
Flood severity
None

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KBUF 242000
FFABUF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT SAT MAR 24 2007

...WARM WEATHER COMBINING WITH RAIN MAY CAUSE LOCALIZED FLOODING...

.A FLOOD WATCH HAS BEEN ISSUED FOR THE EASTERN LAKE ONTARIO COUNTIES
STARTING MONDAY MORNING THROUGH TUESDAY. WARM TEMPERATURES WILL
PRODUCE CONSIDERABLE SNOWMELT AND WITH THE POTENTIAL FOR MODERATE
RAINFALL LOCALIZED FLOODING IS POSSIBLE.

NYZ006>008-250400-
/O.NEW.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
400 PM EDT SAT MAR 24 2007

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF CENTRAL NEW YORK...INCLUDING THE 
  FOLLOWING COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...SOME LOCATIONS HAVING OVER 20 INCHES ON
  THE GROUND. WARM TEMPERATURES WELL IN THE 50S ARE EXPECTED BOTH
  MONDAY AND TUESDAY...ALONG WITH MILD OVERNIGHT LOWS MONDAY
  NIGHT IN THE 40S WILL RESULT IN A CONSIDERABLE AMOUNT OF SNOW
  MELT. A STORM SYSTEM WILL BE APPROACHING THE AREA AND WILL
  GENERATE RAINFALL ACROSS THE AREA MONDAY AND MONDAY NIGHT...WITH
  THE POTENTIAL FOR AMOUNTS EXCEEDING A HALF INCH.

SIGNIFICANT RISES ARE EXPECTED ON RIVER AND CREEKS ALONG WITH THE
POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

TMA
9 follow-up statements
000 
WGUS61 KBUF 250219
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
1019 PM EDT SAT MAR 24 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH HAS BEEN ISSUED FOR THE EASTERN LAKE ONTARIO
COUNTIES STARTING MONDAY MORNING THROUGH TUESDAY. WARM
TEMPERATURES EARLY NEXT WEEK WILL INCREASE THE RATE OF SNOW MELT.
THIS COMBINED WITH ANOTHER ROUND OF MODERATE RAINFALL EXPECTED ON
MONDAY MAY RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON
AREA CREEKS AND RIVERS.

NYZ006>008-251030-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1019 PM EDT SAT MAR 24 2007

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS HAVING OVER 20 INCHES
  ON THE GROUND. WARM TEMPERATURES WELL INTO THE 50S ARE EXPECTED
  BOTH MONDAY AND TUESDAY...ALONG WITH MILD OVERNIGHT LOWS MONDAY
  NIGHT IN THE 40S WILL RESULT IN A CONSIDERABLE AMOUNT OF SNOW
  MELT. IN ADDITION...ANOTHER ROUND OF MODERATE RAINFALL IS
  POSSIBLE MONDAY AND MONDAY NIGHT WITH THE POTENTIAL FOR AMOUNTS
  EXCEEDING A HALF INCH.

SIGNIFICANT RISES ARE EXPECTED ON RIVER AND CREEKS ALONG WITH THE
POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

HITCHCOCK
000 
WGUS61 KBUF 250835
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT SUN MAR 25 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES STARTS MONDAY
MORNING AND CONTINUES INTO TUESDAY. WARM TEMPERATURES EARLY THIS WEEK
WILL INCREASE THE RATE OF SNOW MELT. THIS COMBINED WITH ANOTHER
ROUND OF MODERATE RAINFALL EXPECTED ON MONDAY MAY RESULT IN
LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS AND
RIVERS.

NYZ006>008-251645-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
435 AM EDT SUN MAR 25 2007

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE 
  EASTERN LAKE ONTARIO REGION...WITH SOME LOCATIONS HAVING OVER 
  20 INCHES ON THE GROUND. WARM TEMPERATURES WELL INTO THE 50S 
  ARE EXPECTED BOTH MONDAY AND TUESDAY...ALONG WITH MILD 
  OVERNIGHT LOWS MONDAY NIGHT IN THE 40S WILL RESULT IN A 
  CONSIDERABLE AMOUNT OF SNOW MELT. IN ADDITION...ANOTHER ROUND 
  OF MODERATE RAINFALL IS POSSIBLE MONDAY AND MONDAY NIGHT WITH 
  THE POTENTIAL FOR AMOUNTS EXCEEDING A HALF INCH. 

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

SAGE
000 
WGUS61 KBUF 251539
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
1139 AM EDT SUN MAR 25 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES STARTS
MONDAY MORNING AND CONTINUES INTO TUESDAY. WARM TEMPERATURES
EARLY THIS WEEK WILL INCREASE THE RATE OF SNOW MELT. THIS
COMBINED WITH ANOTHER ROUND OF MODERATE RAINFALL EXPECTED ON
MONDAY MAY RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON
AREA CREEKS AND RIVERS.

NYZ006>008-252345-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1139 AM EDT SUN MAR 25 2007

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS HAVING OVER 20 INCHES
  ON THE GROUND. WARM TEMPERATURES WELL INTO THE 50S ARE EXPECTED
  BOTH MONDAY AND TUESDAY...ALONG WITH MILD OVERNIGHT LOWS MONDAY
  NIGHT IN THE 40S WILL RESULT IN A CONSIDERABLE AMOUNT OF SNOW
  MELT. IN ADDITION...A PERIOD OF MODERATE RAINFALL IS POSSIBLE
  MONDAY AND MONDAY NIGHT WITH THE POTENTIAL FOR AMOUNTS EXCEEDING
  A HALF INCH.

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

TMA
000 
WGUS61 KBUF 251946
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT SUN MAR 25 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES STARTS
MONDAY MORNING AND CONTINUES INTO TUESDAY. WARM TEMPERATURES
MONDAY AND TUESDAY WILL INCREASE THE RATE OF SNOW MELT. THIS
COMBINED WITH A ROUND OF MODERATE RAINFALL EXPECTED ON MONDAY MAY
RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS
AND RIVERS.

NYZ006>008-260400-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
346 PM EDT SUN MAR 25 2007

...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS STILL HAVING OVER 20
  INCHES ON THE GROUND. WARM TEMPERATURES IN THE 50S ARE EXPECTED
  BOTH MONDAY AND TUESDAY...ALONG WITH MILD OVERNIGHT LOWS MONDAY
  NIGHT IN THE 40S WILL RESULT IN A CONSIDERABLE AMOUNT OF SNOW
  MELT. IN ADDITION...A PERIOD OF MODERATE RAINFALL IS EXPECTED
  MONDAY INTO MONDAY EVENING WITH THE POTENTIAL FOR AMOUNTS
  EXCEEDING A HALF INCH.

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

TMA
000 
WGUS61 KBUF 260116
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
916 PM EDT SUN MAR 25 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES STARTS
MONDAY MORNING AND CONTINUES INTO TUESDAY. WARM TEMPERATURES
MONDAY AND TUESDAY WILL INCREASE THE RATE OF SNOW MELT. THIS
COMBINED WITH A ROUND OF MODERATE RAINFALL EXPECTED ON MONDAY MAY
RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS
AND RIVERS.

NYZ006>008-260930-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
916 PM EDT SUN MAR 25 2007

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT MONDAY THROUGH
TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM 8 AM EDT MONDAY THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE 
  EASTERN LAKE ONTARIO REGION...WITH SOME LOCATIONS STILL HAVING 
  OVER 20 INCHES ON THE GROUND. WARM TEMPERATURES IN THE 50S ARE 
  EXPECTED BOTH MONDAY AND TUESDAY...ALONG WITH MILD OVERNIGHT 
  LOWS MONDAY NIGHT IN THE 40S WILL RESULT IN A CONSIDERABLE 
  AMOUNT OF SNOW MELT. IN ADDITION...A PERIOD OF MODERATE 
  RAINFALL IS EXPECTED MONDAY INTO MONDAY EVENING WITH THE 
  POTENTIAL FOR AMOUNTS EXCEEDING A HALF INCH. 

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES

$$

RSH
000 
WGUS61 KBUF 260851
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
451 AM EDT MON MAR 26 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES STARTS
THIS MORNING AND CONTINUES THROUGH TUESDAY. WARM TEMPERATURES
TODAY THROUGH TUESDAY WILL INCREASE THE RATE OF SNOW MELT. THIS
COMBINED WITH A ROUND OF MODERATE RAINFALL EXPECTED ON TODAY MAY
RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS
AND RIVERS.

NYZ006>008-261700-
/O.CON.KBUF.FA.A.0002.070326T1200Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
451 AM EDT MON MAR 26 2007

...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* FROM 8 AM EDT THIS MORNING THROUGH TUESDAY AFTERNOON.

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS STILL HAVING OVER 20
  INCHES ON THE GROUND. MILD TEMPERATURES AROUND 50 OR HIGHER ARE
  EXPECTED TODAY WITH LITTLE DROP OVERNIGHT. TUESDAYS HIGH WILL BE
  WELL UP INTO THE 50S. THIS WILL RESULT IN A CONSIDERABLE AMOUNT
  OF SNOW MELT. IN ADDITION...A PERIOD OF MODERATE RAINFALL IS
  EXPECTED TODAY AND EARLY TONIGHT WITH THE POTENTIAL FOR AMOUNTS
  EXCEEDING A HALF INCH.

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING. THE
BLACK RIVER WILL HAVE TO BE MONITORED AFTER THE WATCH PERIOD AS
CRESTS WILL BE LATER IN THE WEEK DOWNSTREAM TOWARDS WATERTOWN.
LOOK FOR POSSIBLE FLOOD STATEMENTS OR WARNINGS. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

SAGE
000 
WGUS61 KBUF 261758
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
158 PM EDT MON MAR 26 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES CONTINUES
THROUGH TUESDAY. WARM TEMPERATURES THIS AFTERNOON THROUGH TUESDAY
WILL INCREASE THE RATE OF SNOW MELT. THIS COMBINED WITH A ROUND OF
MODERATE TO HEAVY RAINFALL EXPECTED THROUGH THIS EVENING MAY
RESULT IN LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS
AND RIVERS.

NYZ006>008-270200-
/O.CON.KBUF.FA.A.0002.000000T0000Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
158 PM EDT MON MAR 26 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS STILL HAVING OVER 20
  INCHES ON THE GROUND. MILD TEMPERATURES AROUND 50 OR HIGHER ARE
  EXPECTED THIS AFTERNOON WITH LITTLE DROP OVERNIGHT. TUESDAYS
  HIGHS WILL BE WELL UP INTO THE 50S. THIS WILL RESULT IN A
  CONSIDERABLE AMOUNT OF SNOW MELT. IN ADDITION...A PERIOD OF
  MODERATE TO HEAVY RAINFALL IS EXPECTED THIS AFTERNOON AND EARLY
  TONIGHT WITH THE POTENTIAL FOR AMOUNTS EXCEEDING AN INCH.

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING. THE
BLACK RIVER WILL HAVE TO BE MONITORED AFTER THE WATCH PERIOD AS
CRESTS WILL BE LATER IN THE WEEK DOWNSTREAM TOWARDS WATERTOWN.
LOOK FOR POSSIBLE FLOOD STATEMENTS OR WARNINGS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

TMA
000 
WGUS61 KBUF 270234
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
1034 PM EDT MON MAR 26 2007

...WARM WEATHER AND SNOW MELT COMBINING WITH RAIN MAY CAUSE
LOCALIZED FLOODING...

.A FLOOD WATCH FOR THE EASTERN LAKE ONTARIO COUNTIES CONTINUES
THROUGH TUESDAY. WARM TEMPERATURES THROUGH TUESDAY WILL INCREASE
THE RATE OF SNOW MELT. THIS COMBINED WITH A ROUND OF MODERATE TO
HEAVY RAINFALL EXPECTED THROUGH THIS EVENING MAY RESULT IN
LOCALIZED FLOODING AND SIGNIFICANT RISES ON AREA CREEKS AND
RIVERS.

NYZ006>008-271045-
/O.CON.KBUF.FA.A.0002.000000T0000Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
1034 PM EDT MON MAR 26 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEW YORK...INCLUDING THE FOLLOWING 
  COUNTIES...JEFFERSON...LEWIS AND OSWEGO.

* THROUGH TUESDAY AFTERNOON

* A CONSIDERABLE SNOW PACK REMAINS ACROSS PORTIONS OF THE EASTERN
  LAKE ONTARIO REGION...WITH SOME LOCATIONS STILL HAVING OVER 20
  INCHES ON THE GROUND. MILD TEMPERATURES WILL CONTINUE OVERNIGHT.
  TUESDAYS HIGHS WILL BE WELL UP INTO THE 50S. THIS WILL RESULT IN
  A CONSIDERABLE AMOUNT OF SNOW MELT. IN ADDITION...MODERATE TO
  HEAVY RAINFALL FROM EARLIER MONDAY WILL ALSO PRODUCE
  CONSIDERABLE RUNOFF.

SIGNIFICANT RISES ARE EXPECTED ON WATERWAYS INCLUDING THE BLACK
RIVER ALONG WITH THE POTENTIAL FOR GENERAL LOWLAND FLOODING. THE
BLACK RIVER WILL HAVE TO BE MONITORED AFTER THE WATCH PERIOD AS
CRESTS WILL BE LATER IN THE WEEK DOWNSTREAM TOWARDS WATERTOWN.
LOOK FOR POSSIBLE FLOOD STATEMENTS OR WARNINGS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

HITCHCOCK
000 
WGUS61 KBUF 270818
FFABUF

FLOOD WATCH
NATIONAL WEATHER SERVICE BUFFALO NY
418 AM EDT TUE MAR 27 2007

NYZ006>008-270930-
/O.CAN.KBUF.FA.A.0002.000000T0000Z-070327T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
418 AM EDT TUE MAR 27 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF CENTRAL NEW YORK HAS BEEN
CANCELLED. HEAVY RAINS MONDAY PRODUCED FLOODING ACROSS SECTIONS OF
OSWEGO COUNTY BUT ALL SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED
WELL SOUTHEAST OF THE EASTERN LAKE ONTARIO COUNTY REGION.

MILDER TEMPERATURES ARE EXPECTED TODAY...HOWEVER...WITH MORE
SNOWMELT. THE BLACK RIVER WILL CONTINUE TO RISE. AT THIS TIME
SIGNIFICANT RISES ARE EXPECTED BUT THE RIVER IS FORECAST TO REMAIN
WITHIN ITS BANKS. WE WILL CONTINUE TO CLOSELY MONITOR THE GAGE
LEVELS AT BOONVILLE AND WATERTOWN THROUGH MID WEEK. LOOK FOR
POSSIBLE STATEMENTS OR WARNINGS IN THE EVENT THE THE SNOWMELT
RUNOFF IS GREATER THAN EXPECTED.

$$

SAGE

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Mar 24, 3:27 PM EDT, 33 minutes earlier.

Area forecast discussion, Mar 24, 3:27 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
327 PM EDT SAT MAR 24 2007

.SHORT TERM /TONIGHT THROUGH TUESDAY/...

POTENT UPPER LEVEL WAVE AND ASSOCIATED SURFACE LOW WILL WORK ACROSS
THE AREA EARLY THIS EVENING. SHOWER ACTIVITY WHICH HAS BEEN
WIDESPREAD ACROSS THE NORTHERN HALF OF THE AREA THIS AFTERNOON WILL
DIMINISH FROM WEST TO EAST THIS EVENING...AS SUBSIDENCE AND DRIER
AIR WORK INTO THE AREA BEHIND THE WAVE. SKIES WILL GRADUALLY CLEAR
OVERNIGHT AND WITH LOW LEVELS REMAINING MOIST ALONG WITH THE
RAINFALL...EXPECT THERE TO BE AREAS OF FOG BY MORNING WITH THE
POTENTIAL FOR LOCALLY DENSE FOG.

LOOKS LIKE AS GREAT EARLY SPRING DAY FOR SUNDAY WITH HIGH PRESSURE
CRESTING OVER THE AREA. UNDER PLENTY OF SUNSHINE AND A WEAK WARM AIR
ADVECTION REGIME GUIDANCE TEMPERATURES IN THE 50S LOOK REASONABLE...
A GOOD 10 DEGREES ABOVE NORMAL.

WATER VAPOR LOOP THIS AFTERNOON SHOWING UPPER LEVEL LOW SPINNING
ACROSS THE ROCKIES. BOTH GFS AND NAM SUGGEST THIS LOW WILL OPEN UP
AS IT WORKS NORTHEAST INTO THE GREAT LAKES REGION BY 12S MONDAY...
THEN PUSH DOWN ACROSS THE LOWER LAKES MONDAY EVENING. BOTH MODELS
GENERATING A MODEST AMOUNTS OF PRECIPITATION WITH THIS SYSTEM WITH
THE SUGGESTION FOR POTENTIAL AMOUNTS OVER AN INCH. SOME TIMING
DIFFERENCE IN PLACEMENT OF MAXIMUM QPF WITH THIS WAVE SO HAVE
GENERALLY FOLLOWED GFS PLACING BULK OF THE QPF AHEAD OF WAVE AND
ALONG SURFACE FRONTAL BOUNDARY DURING THE MORNING AND AFTERNOON
HOURS.

CONCERN WITH THIS SYSTEM WILL BE THE POTENTIAL FOR FLOODING ACROSS
THE EASTERN LAKE ONTARIO COUNTIES...WITH ASSOCIATED QPF AND SNOWMELT
WITH TEMPERATURES WARMING WELL INTO THE 50S BOTH MONDAY AND TUESDAY
AND REMAINING IN THE 40S MONDAY NIGHT. LATEST CHECK ON SNOW WATER
EQUIVALENT AND SNOW DEPTHS ACROSS THE EASTERN LAKE ONTARIO REGION
SUGGESTING SNOW WATER EQUIVALENTS OF 5 TO 10 INCHES WITH SNOW DEPTHS
STILL OVER 20 INCHES IN SOME SPOTS. CURRENT THINKING IS THAT WE
SHOULD LOSE NEARLY ALL OF THE SNOWPACK DURING THIS TIME AND WITH THE
ADDITIONAL THREAT OF RAINFALL OF AT LEAST A HALF INCH WILL PLACE
THIS AREA IN A FLOOD WATCH STARTING MONDAY MORNING AND RUNNING IT
THROUGH THE DAY TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

AFTER A VERY MILD START TO THE WEEK...TEMPERATURES WILL RETURN
CLOSER TO SEASONAL AVERAGES BUT STAY A LITTLE ABOVE NORMAL. REMNANTS
OF A PACIFIC WAVE WILL BREAK THROUGH THE MIDWESTERN UPPER RIDGE AND
BRING A GOOD CHANCE OF RAIN TO THE SOUTHERN AND WESTERN ZONES ON
WEDNESDAY...THEN HIGH PRESSURE BUILDS IN FROM THE NORTH ON THURSDAY.
THIS WILL CLEAR SKIES AND LOWER TEMPS A BIT...THEN WARMING RETURNS
ON FRIDAY. AN OCCLUDING LOW WILL LIFT NORTHEAST ACROSS SOUTHCENTRAL
CANADA ON FRIDAY AND BRING A SLOW MOVING FRONT TO THE GREAT LAKES
REGION AND ONWARD TO NEW ENGLAND FRIDAY NIGHT AND SATURDAY.

&&

.AVIATION /19Z-18Z/...

LOW PRESSURE MOVING ACROSS THE REGION WILL TAKE PRECIP OUT OF THE
ARE BY THIS EVENING. VFR TO UPPER MVFR CIGS ALONG THE LEADING EDGE
OF THE LOW WILL BE REPLACED BY LOWER MVFR TO IFR CIGS AND VSBYS
TONIGHT ALONG THE TRAILING EDGE OF THE LOW. SKIES WILL START TO
CLEAR 06Z-08Z AND BE NEARLY CLEAR BY 12Z ON SUNDAY WITH VFR
CONDITIONS THROUGH THE DAY.

&&

.MARINE...

LOW PRESSURE MOVING EAST ACROSS LAKE ONTARIO WILL BRING A NORTHERLY
SHIFT IN WINDS...THEN LIGHT AND VARIABLE WINDS LATE TONIGHT AND
EARLY SUNDAY AS HIGH PRESSURE BUILDS IN. WINDS WILL BECOME MAINLY
SOUTHERLY MONDAY AND SHIFT TO NORTHWEST AS ANOTHER LOW PASSES BY ON
MONDAY NIGHT. WINDS WILL NOT BE STRONG ENOUGH THROUGH THE FORECAST
PERIOD TO WARRANT ANY SMALL CRAFT ADVISORIES.

THE EASTERN HALF OF LAKE ERIE IS STILL MAINLY ICE COVERED SO NO
WAVES ARE MENTIONED IN THE NEARSHORE FORECAST.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR
     NYZ006>008.
MARINE...NONE.

&&

SHORT TERM...TMA
LONG TERM...WCH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Mar 24, 5:26 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
526 AM EDT SAT MAR 24 2007

NYZ001>008-010>014-019>021-085-250930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
526 AM EDT SAT MAR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-250930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
526 AM EDT SAT MAR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SAGE

Nearby

Flood Watches in New York, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.